# SDR REXA2019061730875

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037380
- Condition: Corroded
- Location: Bs 517-723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTIONS FS=661+62.0 TO FS=661+46.0 (9LBL/9RBL)/  FS= 661 TO FS=645 (9LBL/9RBL)/ FS=597 (9LBL/9RBL/ FS= 533 TO FS= 517 (9RBL) (PAX CABIN) TCI: 53-20-245
SEAT RAILS IN SECTIONS FS661+62.0 TO FS661+46.0 (9LBL/9RBL) / FS661 TO FS645 (9LBL/9RBL) / FS597 (9LBL/9RBL / FS533 TO FS517 (9RBL) WERE REPLACE PER CRJ-900 AMM TASK 53-00-49-400-801 (CONFIG A12) (LEVEL CORROSION 2).
